# SDR UPS07M51340

- Difficulty date: October 29, 2007
- Submitted: January 2, 2008
- Operation: Air carrier
- Aircraft: N291UP
- Make and model: Doug MD-11
- Aircraft serial: 48477
- Aircraft time: 45,846 hours, 5,703 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C LT WING L/E LOWER ACCESS, 12" O/B OF SLAT TRACK NR 11, FOUND CORRUGATED SKIN CRACKED AT 05 EA PLACES AS MARKED.  LHW L/E CAVITY BEADED SKIN FASTENERS AT DAMAGED AREA AND ATTACHED PARTS REMOVED.  DAMAGED AREA ON BEADED DOUBLER TRIM OFF PER SRM 57-10-00 FIG 27R40 VI.  HFEC INSP C/O ON TRIM OFF AREA AND FOUND NO CRACK EVIDENT.  REPAIR DOUBLER, FILLER AND ANGLES FAB.  REPAIR PARTS RE-PROTECTED AND PAINTED.  REPAIR PARTS INSTALLED PER SRM 57-10-00 FIG 27 VIR40.
